The swelling is most likely resolving, allowing the product to become more apparent. Swelling is a common side effect of lip injections and can take 2 weeks to resolve.
Massage at this point is recommended to smooth out any noticeable bumps. If this bump won't disappear with massage a hyaluronidase injection might be required to dissolve the product.
All the Best.
A bump can occur after filler injection in the lips. I can be an accumulation of the filler or a collection of blood as in a bruise. Time will sort this out, so wait about 2 weeks from the time of injection to see what the results will be. If it doesn't go away, a mild massaging of the area can help improve this. If this doesn't work, hyluronidase can be used to dissolve the lump. By the way, using cannulas helps to reduce the chance of bruising, see video. Steve Weiner, Facial Plastic Surgeon.
Massage the area and wait at least 2 to 3 weeks more. Appears as you may need re filling in small amounts..//
It oooks as though some of the Juvederm collected in one or more areas. Your muscles as you talk can do this, especially right after the treatment, and very gentle massage will put it back in its place. If squeezing it gently does not change the shape of your bumps, it is possible there is a small collection of blood there.
Although almost all of the swelling is gone after the first week, it really takes two full weeks after Juvederm in the lips for all of the swelling to subside.
Smaller amounts of Juvederm injected in each session would likely prevent this from happening again. I usually do not like to inject more than 0.5 to 1 cc on the same day, and inject very slowly above the labial artery, in only a few, targeted areas -- no problems with side effects, and very natural results, In my experience, anyway.
I would recommend gentle messaging of the area and giving this more time to resolve before being overly concerned. Usually these issues resolve in 2 to 4 days however it seems you may have had more bleeding/bruising than is typically seen. Therefore it may take your lips longer to resolve. Follow up with your doctor is important also.
If your lumps/ bumps correspond to injection sites, then they most likely are small clots from injection. Supporting this would be discoloration or brusing of the skin. Small clots are firmer than filler. The filler would feel more mounded and would correspond more this the areas of placement in the lips. Either way, I would suggest waiting at least a week, and then having you injector take a look. There is the potential to use hyaluronidase to break down the filler, however you are likely to loose much of the correction. Good Luck
Bumps just after lip fillers can be filler or bruising. It may be best to give it a week or so to settle down, but it is worth talking to your injector.
Hi Lina. Your lips look like they still have swelling. Those bumps could be little blood clots underneath the surface from the injections or deposits of filler that were not smoothed out. The best thing to do is to schedule a follow-up appointment with your injector so that he/she may evaluate your problem in person and treat accordingly. Good luck to you.